Valproate-induced hyperammonemic encephalopathy
Article first published online: 5 JUN 2006
Acta Neurologica Scandinavica
Volume 114, Issue 1, pages 1–7, July 2006
How to Cite
Segura-Bruna, N., Rodriguez-Campello, A., Puente, V. and Roquer, J. (2006), Valproate-induced hyperammonemic encephalopathy. Acta Neurologica Scandinavica, 114: 1–7. doi: 10.1111/j.1600-0404.2006.00655.x
- Issue published online: 5 JUN 2006
- Article first published online: 5 JUN 2006
- Accepted for publication March 14, 2006
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.